Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What could be the cause of tightening in the chest post intake of vyvanse ?

I started Vyvance 30 mg three days ago. upon starting I began to have tightening in my chest, mostly around my lower lungs and the chest plate or diaphragm. I also have gotten this same pain when taking benadral. Years ago it also happened on trans- dermal birth control patch . I am 40yrs female with hypothyroid hashimotos. Could it be Pleurisy or Costochondritis ?
Asked On : Wed, 14 Mar 2012
Answers:  2 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

Thanks for posting your query on HCM.

Chest pain is a known rare side effect of Vyvance. Please contact your doctor and report this side effect. On the safer side you may get an xray chest done to rule out any major pathology. Costochondritis is usually just near the midline of the chest and not at the peripheries. Meanwhile you may take an analgesic like diclofenac sodium or paracetamol for the chest pain.


Dr. Gyanshankar Mishra
Consultant Chest Physician
Answered: Sat, 17 Mar 2012
  User's Response

It appears to be multiple drug reaction.

Pleurisy and costochondritis are inflammatory conditions where there is tenderness when you press over the area. Multiple drugs are not known to precipitate these conditions.

Answered: Tue, 20 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor